# SDR ASAA2018040624157

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 16,394 hours, 5,428 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING TAXI OUT, FOLLOWED QRH, AND WAS ABLE TO RESET.  ACFT GROUNDED.  BITE OF PACK ZONE TEMP CONTROLLER NO FAULTS. OPS NORMAL IAW AMM 21-61-20.
